EconPapers    
Economics at your fingertips  
 

Limit Cycles Bifurcated from Some -Equivariant Quintic Near-Hamiltonian Systems

Simin Qu, Cangxin Tang, Fengli Huang and Xianbo Sun

Abstract and Applied Analysis, 2014, vol. 2014, 1-15

Abstract:

We study the number and distribution of limit cycles of some planar -equivariant quintic near-Hamiltonian systems. By the theories of Hopf and heteroclinic bifurcation, it is proved that the perturbed system can have 24 limit cycles with some new distributions. The configurations of limit cycles obtained in this paper are new.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/792439.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/792439.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:792439

DOI: 10.1155/2014/792439

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:792439